# SDR VNAA0502012

- Difficulty date: February 15, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 2,180 hours, 2,110 cycles
- Engine: Ge CF343B1
- Engine time: 2,169 hours, 2,096 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Dirty
- Location: Scav Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 360 (PHL TO MSP) THE CREW OF FLIGHT 2501 REPORTED THAT THE RT ENGINE OIL PRESSURE WAS FLUCTUATING BETWEEN 25-35 PSI.  OIL TEMPERATURE WAS 132 DEGREES.  THE CREW DECENDED TO FL 290 WHERE THE OIL PRESSURE STABILIZED AT 42 PSI AND ALL ENGINE INDICATIONS WERE NORMAL.  THE FLIGHT CONTINUED TO MSP AND MADE AN UNEVENTFUL LANDING.  AFTER CONTRACT MAINTENANCE IN MSP INSPECTED THE ENGINE FOR PROPER OIL QUANTITY THE AIRCRAFT WAS FERRIED TO DAY.   PSA MAINTENANCE REMOVED THE RT ENGINE LUBE/SCAVANGE PUMP, CLEANED THE INLET SCREENS, AND REINSTALLED THE PUMP IAW CRJ 200 AMM 79-21-01-000-801 AND 79-21-01-400-801.  ALL OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
